# SDR ASAA12511453

- Difficulty date: April 22, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,270 hours, 5,870 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 14JJM
- Condition: Inoperative
- Location: Cockpit
- Part time: 31,784 hours, 11,609 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O COURSE WINDOW INOPERATIVE, ACFT GROUNDED. CYCLED MCP NR 1 DC CIRUCIT BREAKER, DISPLAY CAME UP NORMALLY FOR A FEW SECONDS AND WENT BACK OUT AGAIN. REPLACED MCP REF MM 22-11-34,  OPS CHECKED NORMAL.  ACCOMPLISHED ALL MCP LWMP CHECKS PER CHECKLIST MM 22-0-01 NO FAULTS.
